# SDR AUS20021110

- Difficulty date: September 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006029
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP "UP" HYDRAULIC LINE FLARED END CRACKED. LINE IS LOCATED  INBOARD OF THE REAR LT NACELLE.
